# SDR SWAA2018082024315

- Difficulty date: August 14, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 48,408 hours, 28,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 141A83584
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE BOX ASSEMBLY CRACKED ON THE PRODUCTION BEVELED EDGE.  REPAIRED BOX ASSEMBLY PER EA AND ER.
